# SDR GAIA03004OP

- Difficulty date: February 5, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT AND FORWARD ENTRY EXIT LIGHT WERE DIM.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLIES.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
